MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TRAY, 1LYR 6FR 3ML100%SIL TEMP URN MTR

MEDLINE INDUSTRIES INC.; TRAY, 1LYR 6FR 3ML100%SIL TEMP URN MTR
Catalog Number URO170806T
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter balloon burst after being inflated with 3ml of fluid.The urinary catheter was replaced.When the 2nd urinary catheter balloon was inflated with 3ml of fluid, it burst as well.A 3rd urinary catheter was inserted and only inflated with 1.5ml of fluid and no bursting was noted.According to reporting facility, no pieces of the urinary catheter were retained in the patient following the reported bursting.No adverse patient impact was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention to replace the urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter balloon burst after inflation.

Common Device Name
TRAY, 1LYR 6FR 3ML100%SIL TEMP URN MTR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9780696
Report Number1417592-2020-00014
Device Sequence Number561253
Product Code EZL
UDI-Device Identifier10889942929160
UDI-Public10889942929160
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170806T
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;